| Model Number |
15 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device did not display electrical information in paddles mode and the device would not activate for aed and prompted "connect electrodes".In this state, the device would be inoperable and defibrillation therapy would not be available if needed.This issue is patient related; however, there was no adverse patient outcome reported.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer provided stryker with all the available patient information.Stryker evaluated the customer¿s device but was unable to verify or duplicate the reported issue.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the reported issue could not be conclusively determined.